Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Rash
    avatar
    whymebb posted:
    I need help. I have had a rash that has been with me since March 2011. Little by little it has spread throughout my body, legs arms stomach back and very little on my face and head. Seen 3 dermatologist had just about every test (red and white cells, liver, kidney, stool test, aids, 3 biopsy's etc...) I was given Predisone from 80mg and down. All I got from the 3 Derm Doc's were we have good news and bad news, Good news is that I don't have skin cancer, shingles, eczema and all my test were good. Bad news is they still don't know what it is...... Doing my research I ran into Multiple Sclerosis and I was wondering cause I have a tingling sensation in the back of my head I was wondering is this the cause of the rash? I told the Derm Doc's and they said the tingling is coming from the Predisone. I have been off Predisone now for 6 weeks now and still have that tingling sensation in the back of my head and still have the rash, they also told me that I'm allergic to something I'm having contact with 98% they said. I have changed everything and to no avail.....Please someone help me!!!
    Reply
     
    avatar
    hackwriter responded:
    Dear whymebb,

    Rash is not a symptom associated with MS, but there are some medications that can cause it. Antivirals such as amantadine, for example, may cause a rash.

    Tingling is a nonspecific symptom and could be caused by a hundred different things, MS being the least likely since it is such a rare disease.

    Have you seen an allergist yet? That would seem to be a logical avenue to explore.

    Hope this helps.

    Kim
     
    avatar
    whymebb replied to hackwriter's response:
    Thank you Kim for your response. Glad that MS isnt the case, yes I did see an Allergist the very first time, he said he would have the rash gone in a few days! Well that didn't happen so I went to see 3 Dermatolgist, the last being a team from USC, to no avail. I'm waiting for them to give me a patch test, hopefully they will find out if it is an allergic reaction.

    Again Thank you for your response,

    Bill


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    the walking drug, ampyra
    was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
    Was this Helpful?
    52 of 63 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.